# SDR C2XA11CL117

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 21,049 hours, 11,409 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01842
- Condition: Erratic
- Location: Cockpit
- Part time: 21,051 hours, 11,410 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PVD FLT 6005 THE CREW REPORTED THE MANUAL PRESSURIZATION CONTROL WAS ERRATIC IN DESCENT INTO PVD.  MAINTENANCE INSPECTED AND REPLACED THE MANUAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
